Ask The Doctor > Questions & Answers > Why am I getting sick?

Why am I getting sick?

Patient: I have a 5 month old child, am on the depo provera shot and I’ve been throwing up recently and can’t find a reason why. Is my child carrying something to make me sick?

 

 

Symptoms: Naseau, throwing up

 

 

Doctor: Hi,Thanks for the query.I understand your concern.Depo provera sometimes can lead to side effects like nausea, v omiting etc.Other possible causes are gastric disturbances causing nausea etc.Baby may not be responsible for your problem.Antacids and antiemetic tablets can decrease vomitings.If these tablets do not work, better to consult your doctor once and get examined.Take care.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment